# SDR TAMF20080011O

- Difficulty date: March 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 74,401 hours, 26,479 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORT, DURING TAXIING RIGHT CDU WENT BLANK ALONG WITH ELECTRICAL SMOKE.  INITIALLY ITEM WAS TRANSFERRED TO DMI 09052 MEL 34-61-1-1 CAT C, AND MAP 34-61-1-1 WAS PERFORMED.  RIGHT CDU WAS REMOVED AND REPLACED IAW AMM 34-61-02 PG 201-206.
